Arkansas, 2011Tornadoes and Flash Flooding in Arkansas, April 22 to 24, 2011
April 22 to 24, 2011 · NWS TSA · 23 events in 4 counties and zones
A cold front pushed into the region during the afternoon of the 22nd. Low level moisture was plentiful and atmospheric instability was high ahead of the front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $370,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front pushed into the region during the afternoon of the 22nd. Low level moisture was plentiful and atmospheric instability was high ahead of the front. Thunderstorms developed along and ahead of the front, resulting in widespread large hail, wind damage, and a few tornadoes in northwestern Arkansas. The prolonged event resulted in heavy rainfall that caused flooding in northwestern Arkansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 22, 1:17 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 22, 1:17 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
217 PM CDT FRI APR 22 2011
.DISCUSSION...
PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL
ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO
SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING
OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR.
FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH
THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR.
UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER
WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK
CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH
OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING
FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES.
THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL
COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY
IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE
STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT...
AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS.
WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN
TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA
MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH-
EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND.
STAY TUNED.
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 66 55 67 / 70 70 80 80
FSM 64 78 63 77 / 60 70 40 60
MLC 66 75 64 76 / 60 60 50 50
BVO 55 64 52 63 / 70 60 80 80
FYV 61 72 58 72 / 70 80 60 70
BYV 60 70 57 72 / 70 80 70 80
MKO 62 71 58 72 / 80 70 80 80
MIO 56 65 54 66 / 70 70 80 80
F10 62 70 57 72 / 70 70 80 70
HHW 68 81 68 81 / 30 40 30 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...06
LONG TERM....21
Hazardous weather outlook, Apr 22, 4:03 PM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT FRI APR 22 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT FRI APR 22 2011
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND
NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS HAVE RAPIDLY DEVELOPED ALONG A FRONTAL
BOUNDARY THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT...
WHICH CURRENTLY PARALLELS INTERSTATE 44. THE MAIN THREAT FROM THE
MAJORITY OF STORM CELLS IS LARGE DAMAGING HAIL. THERE IS THE
POTENTIAL FOR AN ISOLATED TORNADO WITH ANY CELLS THAT REMAIN DISCRETE.
AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY
RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS
EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER
SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL
TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING
OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 22, 4:20 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
520 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 3 SW BRISTOW 35.80N 96.43W
04/22/2011 E1.00 INCH CREEK OK TRAINED SPOTTER
&&
SFPLocal storm report, Apr 22, 4:22 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
522 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 W SALINA 36.29N 95.21W
04/22/2011 E1.75 INCH MAYES OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 22, 4:24 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
524 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL ONETA 36.02N 95.71W
04/22/2011 E1.00 INCH WAGONER OK TRAINED SPOTTER
&&
SFPLocal storm report, Apr 22, 4:43 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL TIAWAH 36.26N 95.56W
04/22/2011 M1.75 INCH ROGERS OK PUBLIC
THUNDERSTORM WIND GUSTS TO 60 MPH ALSO REPORTED
0510 PM HAIL BIXBY 35.94N 95.88W
04/22/2011 E2.50 INCH TULSA OK BROADCAST MEDIA
0525 PM HAIL 4 SE BROKEN ARROW 36.01N 95.74W
04/22/2011 E2.00 INCH WAGONER OK AMATEUR RADIO
E 115TH ST S AND 193RD E AVE
&&
NMMSpecial weather statement, Apr 22, 4:57 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT FRI APR 22 2011
OKZ060-066-067-070-222345-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
557 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER AND SOUTHEASTERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LIBERTY...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...LIBERTY...BEGGS...BALD HILL...
HECTORVILLE...LEONARD...BIXBY...CHOSKA...PORTER...STONEBLUFF...
REDBIRD...COWETA...ONETA...JAMESVILLE AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9610 3586 9603 3592 9603 3611 9558
3610 9556 3608 9557 3608 9553 3598 9535
3572 9559 3571 9610
TIME...MOT...LOC 2257Z 270DEG 25KT 3580 9598Local storm report, Apr 22, 5:32 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 4 N KANSAS 36.26N 94.80W
04/22/2011 E1.50 INCH DELAWARE OK PUBLIC
&&
NMMEvent by event
9 hail, 8 flash flood, 4 tornado, 2 thunderstorm wind. Local standard time, as filed.
Tornado, Benton
- When
- April 22, 5:41 PM CST
- Where
- Benton County, 1.56 mi ESE of Cherokee City
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Emergency Manager
- Coordinates
- 36.288, -94.546
A brief tornado was reported over open country. No damage resulted from this tornado.
Tornado, Benton
- When
- April 22, 6:05 PM CST
- Where
- Benton County, 2.72 mi NW of Highfill
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 36.302, -94.379
Several people reported a brief tornado over open country. No damage resulted from this tornado.
Hail, Benton
- When
- April 22, 6:10 PM CST
- Where
- Benton County, 0.84 mi NNW of Centerton
- Measured
- 2 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 36.361, -94.285
Hail, Benton
- When
- April 22, 6:15 PM CST
- Where
- Benton County, 3 mi S of Bentonville
- Measured
- 2 in hail
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 36.327, -94.220
Tornado, Benton
- When
- April 22, 6:21 PM CST
- Where
- Benton County, 1.26 mi ENE of Bentonville
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 36.377, -94.199
A brief tornado developed over open fields. No damage resulted from this tornado.
Hail, Carroll
- When
- April 23, 12:03 AM CST
- Where
- Carroll County, 2 mi SE of Eureka Spgs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.380, -93.705
Thunderstorm Wind, Carroll
- When
- April 23, 12:03 AM CST
- Where
- Carroll County, 2 mi SE of Eureka Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.380, -93.705
Strong thunderstorm wind blew down large tree limbs.
Hail, Carroll
- When
- April 23, 12:05 AM CST
- Where
- Carroll County, Eureka Spgs
- Measured
- 1.25 in hail
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 36.400, -93.730
Hail, Benton
- When
- April 23, 4:50 AM CST
- Where
- Benton County, 1.19 mi WNW of Maysville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.404, -94.601
Hail, Benton
- When
- April 23, 6:25 AM CST
- Where
- Benton County, 2 mi W of Lookout
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.280, -93.936
Hail, Benton
- When
- April 23, 6:30 AM CST
- Where
- Benton County, Lowell
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.250, -94.130
Flash Flood, Carroll
- When
- April 23, 10:45 AM CST to 3:00 PM CST
- Where
- Carroll County, 0.78 mi NW of Cabanal to 0.46 mi W of Metalton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.287, -93.541
Several county roads were closed due to high water south of Berryville and also near Rule.
Flash Flood, Carroll
- When
- April 23, 1:30 PM CST to 6:30 PM CST
- Where
- Carroll County, 0.83 mi SW of Metalton to 0.43 mi SSE of Metalton
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.211, -93.540
A low water crossing along Dry Fork Creek was impassable just west of State Highway 21.
Flash Flood, Carroll
- When
- April 23, 4:55 PM CST to 6:30 PM CST
- Where
- Carroll County, 2.25 mi ENE of Beaver to 2.71 mi ENE of Beaver
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 36.487, -93.736
Some homes in the Holiday Island area were damaged from rising flood water.
Flash Flood, Carroll
- When
- April 23, 4:55 PM CST to 6:30 PM CST
- Where
- Carroll County, Eureka Spgs to 0.67 mi N of Eureka Spgs
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Trained Spotter
- Coordinates
- 36.400, -93.730
Several roads were closed in town due to high water and some businesses had flood damage due to rising water.
Hail, Madison
- When
- April 23, 6:35 PM CST
- Where
- Madison County, 0.19 mi SW of Aurora
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.998, -93.702
Flash Flood, Madison
- When
- April 23, 6:35 PM CST to April 24, 12:30 AM CST
- Where
- Madison County, Aurora to 0.4 mi S of Aurora
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 36.000, -93.700
Flood water covered portions of State Highway 23 in and around Aurora.
Flash Flood, Washington
- When
- April 23, 6:43 PM CST to 9:00 PM CST
- Where
- Washington County, Winslow to 0.86 mi W of Winslow
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 35.800, -94.130
Portions of Highway 71 near Winslow and Brentwood were flooded. Large rises were also noted on other creeks and streams in southern Washington County.
Flash Flood, Carroll
- When
- April 23, 6:55 PM CST to April 24, 12:30 AM CST
- Where
- Carroll County, 3 mi SE of Oak Grove to 0.65 mi SSW of Yocum
- Cause
- Heavy Rain
- Property damage
- $125,000
- Reported by
- Trained Spotter
- Coordinates
- 36.419, -93.392
A water rescue was necessary at a home near the intersection of County Road 625 and State Highway 103 due to rising flood water. Portions of County Roads 625 and 621 were washed out by flood water.
Flash Flood, Carroll
- When
- April 23, 6:55 PM CST to April 24, 12:30 AM CST
- Where
- Carroll County, 1.61 mi NW of Berryville Arpt to 1.08 mi NW of Berryville Arpt
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.398, -93.638
A vehicle driven into flood water was submerged under a bridge on Highway 62 between Eureka Springs and Berryville.
Thunderstorm Wind, Madison
- When
- April 23, 6:56 PM CST
- Where
- Madison County, 2 mi E of Boston
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 35.830, -93.564
A storm chaser for KNWA reported 16 inch diameter trees blown down by strong thunderstorm winds.
Tornado, Madison
- When
- April 23, 6:58 PM CST to 6:59 PM CST
- Where
- Madison County, 3.11 mi S of Red Star to 3.09 mi S of Red Star
- Rating
- EF1
- Path length
- 0.25 mi
- Path width
- 100 yd
- Continued into
- Newton, Ar (LZK)
- Reported by
- NWS Storm Survey
- Coordinates
- 35.825, -93.531
A tornado uprooted a few trees and snapped some large tree limbs. Maximum estimated wind in the tornado based on this damage was about 95 mph. The tornado continued into Newton County, Arkansas.
Hail, Washington
- When
- April 23, 9:54 PM CST
- Where
- Washington County, Savoy
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.100, -94.330
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Missouri, April 22 to 26, 20115 injured · $250 million · EF4 · 36 events
- Flash Flooding and Flooding in Missouri, April 22 to 26, 20112 deaths · $33 million · 143 events
- Tornadoes and Flash Flood in Kentucky, April 22 to 23, 20113 injured · $903,000 · EF2 · 10 events
- Tornadoes and Hail in Oklahoma, April 22 to 23, 2011$360,000 · EF1 · 61 events
- Tornadoes and Flash Flooding in Illinois, April 22 to 23, 20111 injured · EF2 · 12 events
- Hail and Damaging Winds in Missouri, April 22, 2011$145,000 · 2.75 in hail · 48 events
- Flash Flooding and Hail in Illinois, April 22 to 23, 20112 injured · $147,000 · 1.75 in hail · 17 events
- Tornadoes and Flash Flood in Oklahoma, April 22, 2011$18,000 · EF1 · 52 events
- Tornado and Hail in Missouri, April 22, 2011$145,000 · EF1 · 8 events
- Flooding and Hail in Ohio, April 22 to 25, 2011$277,000 · 50 kt wind · 11 events
- Tornado and Hail in Indiana, April 22 to 23, 2011$70,000 · EF0 · 3 events
- Flooding in Indiana, April 22 to 30, 2011$40,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 301926, 301927, 295113, 295115, 301930, 295127, 295128, 295129, 295137, 295138, 295139, 295702, 295703, 295708, 295711, 295722, 295723, 295727, 295729, 295733, 295735, 302224, 295737.